I have a few white spots on my back, and two on my face. I went to my doctors and he gave me a steroid ointment (Daktacort) to put on the white spots for three weeks. I haven't see any improvement as of yet (I've only been using them for 1 week); So I suggest you go to your doctor, and ask him to be sure. Some people say it might be a fungus or a skin condition. The latter is something I'm hoping I don't have either.
There could be several causes of these white spots. It would be best to consult your doctor to find out the cause in your case and plan the further management accordingly.
Fungal infections are very common, and are often quite bothersome. One such example is a condition known as tinea versicolor, a superficial yeast infection that produces white spots on the skin that are difficult to remove.
Some of the perceived causes are emotional stress, hereditary factors, worms, sunburns and physical illness. This skin condition can be aggravated due to diseases like hyperthyroidism, diabetes mellitus, pernicious anemia and Addison's disease.
You should talk to your doctor and rule out the above causes.
i had pityriasis rosea and after the red spots and the itching went away i got many white spots on my arms and legs. i have had them for about 5 months now and now its almost the summer and i dont know how to get rid of them. can anyone help me?
Sounds like Hypopigmentation is what u may hve. There are different types such as excema,tan spots,white spots(alot of times on face,neck,shoulders and arms but can vary in places all over body.. google Hypopigmentation or best bet is to search it under MayoClinic to get accurate info.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.